# SDR AALA201602079004

- Difficulty date: February 6, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 9,180 hours, 3,777 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R1 DOOR EMER OPERATION CYCLINDER REQUIRES REPLACEMENT OF PERCUSSION MECHANISM.  REPLACED PERCUSSION MECHANISM IAW AMM 52-10-00-610-001A.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A.
